# SDR AWXA0001042

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Part number: 651630019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD T CHORD AT STA 178 WL 195 LBL 24.67 WAS CRACKED. ATTACHED ANGLES REPLACED IAW SRM 51-10-01 DWG 65-16300
